Your Health. Your Family. Your Choice.
Administered by: Other Purchased by: Other
Life Threatening? No
Write-up: Information has been received from a registered nurse at a dermatology office, concerning a 17 year old female patient who on 20-SEP-2006 was vaccinated with the first dose of Gardasil (Lot #653736/0868F), and on 05-JAN-2007, with the second dose of Gardasil (Lot #655165/1425F) at an OB-GYN office. The nurse reported that on 05-JAN-2007, following the second vaccination, the patient, immediately got at bump on the right arm," by approximately 19-JAN-2007 ("within 2 weeks of the vaccination"), the patient''s "arm was cabby, scaly and bigger, than spread to whole body and face;" the patient developed a severe rash with itching. Prior to the first visit at the dermatology office, the nurse confirmed that the patient reported she had received treatment (date not specified) from a clinic, involving 2 courses of methylprednisone and cephalexin. On 27-JAN-2007, when the patient initially visited the dermatology office, the nurse indicated that the rash "looked like a sunburn that had peeled, was swollen, flaked and scabbed." Treatment on 27-JAN-2007 included an injection of DEPO-MEDROL), MOISTEREL cream (OTC). At the time of this report, it was unknown if the patient had recovered; the patient had a follow up visit scheduled at the dermatology office for 17-APR-2007. The reporter considered the severe rash with itching, peeling, swelling, flaking and scabbing to be disabling as the patient had missed school, and also an other medical event. Additional information has been requested.
Copyright © 2019 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166